# SDR CALA2022031700700

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737-8
- Aircraft serial: 32402
- Aircraft time: 65,193 hours, 22,268 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: 1&2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT TIRE BLOW OUT NORMAL LANDING AND TAXI  1 TIRE FLAT AND SEIZED ON BRAKE. SUSPECT WHEEL BEARING FAILURE. ADDED PICTURES. HUBCAP AND ATTACHING HARDWARE REMOVED AND REMOVED 1 BLOWN TIRE AND WHEEL ASSEMBLY USING UNCONVENTIONAL PICTURE REMOVED WHEEL DELIVERED TO HANGAR. MEANS. INNER RACE OF INNER BEARING SIEZED TO AXLE. REMOVED LH MLG AXEL ASSY IAW 32-11-85-000-801. ADD EMP:U181398,U150635 INSTALLED 1 MLG AXLE IAW B737 AMM 32-11-85-420-801 UP TO AND 1 AND 2 BRAKES REPLACED SN OFF 7395 AXLE, MLG, ASSY  OFF 29-3211-9-9050 7395 ON 29-3211-9-9150 4176 NUMBER 1 AND NUMBER 2 TRANSDUCERS REPLACED REF LOG PAGES 8133122 INSTALLED NEW 1 AND 2 MLG TIRES, REF LOG PGS 8117269 AND AND 8133118. 8133069 COMPLETED LT GEAR AXLE INSTALL PER 32-11-85-420-801, FROM STEP F(14) THRU COMPLETION. ADD EMP:U138140
